Poisson Point Process Convergence and Extreme Values in Stochastic Geometry

Matthias Schulte, Christoph Thäle

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

4 Citations (Scopus)
Original languageEnglish
Title of host publicationStochastic Analysis for Poisson Point Processes
Subtitle of host publicationMalliavin Calculus, Wiener-Itô Chaos Expansions and Stochastic Geometry
EditorsGiovanni Peccati, Matthias Reitzner
PublisherSpringer
Pages255-294
Number of pages40
ISBN (Electronic)9783319052335
ISBN (Print)9783319052328, 9783319791470
DOIs
Publication statusPublished - 2016

Publication series

NameBocconi & Springer Series
Volume7

Cite this

Schulte, M., & Thäle, C. (2016). Poisson Point Process Convergence and Extreme Values in Stochastic Geometry. In G. Peccati, & M. Reitzner (Eds.), Stochastic Analysis for Poisson Point Processes: Malliavin Calculus, Wiener-Itô Chaos Expansions and Stochastic Geometry (pp. 255-294). (Bocconi & Springer Series; Vol. 7). Springer. https://doi.org/10.1007/978-3-319-05233-5_8